# SDR SWAA2019041531667

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,685 hours, 32,249 cycles
- System (JASC): 2612 · Fire Detection
- Part: Lens
- Part number: 4466271
- Condition: Broken
- Location: Fire Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE HANDLE COVER BROKEN, ALL LIGHTS,  FUNCTION NORMALLY.  DIVERTED.   R&R LENS COVER PER SIP.
